# SDR SWAA2014021024935

- Difficulty date: December 26, 2013
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N528SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26570
- Aircraft time: 66,401 hours, 62,230 cycles
- System (JASC): 5241 · Galley Doors
- Part: Door Frame
- Part number: 6545871132
- Part serial: 001974
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR AFT FRAME CRACKED.  R & R DOOR IAW SRM.
